# SDR UALA2009072002121

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 50,535 hours, 18,349 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP80111600U
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O2 MASK PRESS TO TEST FAILED.  REPLACED FIRST OFFICER'S MASK BOX.
